# SDR SWAA2020012940867

- Difficulty date: January 5, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,138 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U22
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED INTERCOSTAL BETWEEN FLOORBEAM BS 947.5 TO BS 967 AT APPROXIMATELY RBL 50 CORRODED UNDER AFT SIDE OF OUTBOARD LAV MOUNT.  R&R INTERCOSTAL IAW SRM.
